Forteo - Painful Side Effects Returning 2 Years Later

2 Replies Updated



Conversation Starter

Susan Says:


I am a 65 year old female and started taking Forteo at age 63 due to a low bone density and family history of osteoporosis. I had very painful side effects in most of my joints and muscles. I stopped taking it after 3 months and the pain went away after several more months. Two years down the road, and not on any medications, the same pains have returned and have persisted for the last 5 months. The pain is especially bad once I lay down at night. Today I cannot lift my arm over my shoulder, my thumb is so painful I can not write a grocery list and, after hiking 5,000 foot mountains just 6 months ago, I need assistance to get in or out of bed. I have tested negative for bone cancer and Lyme disease. Rheumatoid arthritis has been ruled out but without conclusive testing. Has anyone had the side effects return? Did something trigger them? Have they gone away and how long did they last?

Thank you!

P.S. I was very active walking, hiking, kayaking and biking... and took the inj's. as a preventative measure due to family history.


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Bingi Says:
via mobile

57 male, on Forteo for 2 months, no side effects but maybe weight gain. It could be weight gain from 3 months of being bedridden due to an issue from compound fractures. Forteo for me receives a thumbs up so far as of 6/25/2017.

REPLYSHAREREPORT
Was this helpful?      1  
2
Kevin Says:

Hello Susan,

There is no medical data that would suggest you would experience these symptoms again without continuing to take the medication. What I'm wondering is if the problem that you were originally taking Forteo for has returned. Since Forteo is a drug to help calcium metabolism it sounds to me like it could possibly be something regarding your bodies calcium. What sorts of tests have you done regarding the calcium levels in your blood stream and what have the results been?

The reason I ask is when I was younger my grandmother had an issue with her bodies ability to metabolize calcium and it ended up causing her extreme pains in multiple places. I was too young to fully understand the complete situation but I do know that her pain was caused by having too much calcium.

Keep us updated on what you find as you go.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Fumaderm Side Effects, painfull tummy
hi all I have been on fumaderm for three days, and am experienceing a very painfull tummy? is this normal as I have just... 1 reply
Forteo side effects / sickness
I have been taking Forteo for 5 days. I am light headed, feeling of drunkenness, shaky, headaches, nauseous, disoriented... 3 replies
Forteo for Osteoporosis possible side effects
Does anyone have Celiac and takes Forteo? My doctor prescribed this medicine for my osteoporosis. I am extremely worried... 2 replies
Side Effects after 2 Years
I have been taking Nuvigil 150mg before shifts for over 2 years, with the option to repeat the dose, if needed. For the ... 2 replies
Side effects after three years of removal
Hi... it's been three years since i removed my jadelle implant. I only had it for a year and some months because i h... 3 replies
side effects of thyrox 50 for 2 years baby
My child is 2 yesrs old baby she is oprn the bottle and eat tablet thyrox 50 mg now what I do and tell me what is the si... 1 reply
Side effects of taxim o 200 for a 9 years kid
My son is 9 years old and has suffering fever for 4 days. Temperature goes 104 F . Doctor prescribed Taxim-O 200 for 1 w...
Bad side effects of HCTZ after 8 years...
Hello! I started HCTZ around 02/98, didn't notice any problems until about 4-5 years ago when I could not longer sta... 11 replies
side effects of methadone detox after 12 years
I have been on the methadone program for 12 years on 80 to 90 mil a day. Suddenly the doctor who is on charge has decide... 1 reply
Trilipix side effects after years
Been on Trilipix for three years. Is it possible to develop side effects now. Muscle pain, leg aches, fatqiue. ## Yes, i... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 September 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA